# SDR COMA0160274

- Difficulty date: December 14, 2000
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 2,526 hours, 2,505 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 22850741115
- Condition: Malfunctioned
- Location: Lt Eng T/R
- Component: Switch, Cndair
- Component part number: 4EN876
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

LEFT THRUST REVERSER CAUTION MSG.  REPLACED THE DEPLOY AND STOW MICRO SWITCHES.
